Advertisement

Applied Mathematics and Mechanics

, Volume 22, Issue 4, pp 404–408 | Cite as

The Analytical Solution for Sediment Reaction and Diffusion Equation with Generalized Initial-Boundary Conditions

  • Yue-shan Xiong
  • Wai Wing hong Onyx
Article
  • 60 Downloads

Abstract

The sediment reaction and diffusion equation with generalized initial and boundary condition is studied. By using Laplace transform and Jordan lemma, an analytical solution is got, which is an extension of analytical solution provided by Cheng Kwokming James (only diffusion was considered in analytical solution of Cheng). Some problems arisen in the computation of analytical solution formula are also analysed.

sediment reaction diffusion analytical solution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Cheng Kwokming James. Bottom-boundary condition for nonequilibrium transport of sediment [J]. Journal of Geophysical Research, 1984,89(C5):8209-8214.Google Scholar
  2. [2]
    Mei C C. Nonuniform diffusion of suspended sediment [J]. J Hydraut Div Am Soc Civil Eng, 1969,95(HY1):581-584.Google Scholar
  3. [3]
    Celik Ismail, Rodi Wolfgang. Modeling sediment transport in nonequilibrium situations [J]. Journal of Hydraulic Engineering, 1988,114(10):1157-1191.Google Scholar
  4. [4]
    David Wunsch A. Complex Variables With Applications [M]. second edition. Reading, Mass: Addison-Wesley Publishing Company, 1994.Google Scholar

Copyright information

© Kluwer Academic Publishers 2001

Authors and Affiliations

  • Yue-shan Xiong
    • 1
  • Wai Wing hong Onyx
    • 2
  1. 1.Department of Computer ScienceNational University of Science and TechnologyChangshaP R China
  2. 2.Department of Civil and Structural EngineeringThe Hong Kong Polytechnic UniversityHong KongP R China

Personalised recommendations